Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 3, Issue 2


Published
on

July 1, 2015


Pages

79-88


DOI

Article

On Asymptotically Ideal φ-Statistical Equivalent Sequences of Fuzzy Real Numbers

Check for updates


Authors

Bipan Hazarika Affiliation:
Department of Mathematics, Rajiv Gandhi University, Rono Hills, Doimukh-791112, Arunachal Pradesh, India
and Ayhan Esi* Affiliation:
Department of Mathematics, Science and Art Faculty, Adiyaman University, 02040 Adiyaman, Turkey


Abstract

In this paper we introduce some definitions which are the natural combination of the definition of asymptotic equivalence, statistical convergence, φ-statistical convergence of fuzzy real numbers and ideal. In addition, we introduce asymptotically ideal equivalent sequences of fuzzy real numbers and established some relations related to this concept. Finally we introduce the notion of Cesaro Orlicz asymptotically equivalent sequences of fuzzy real numbers and establish their relationship with other classes.


Keywords

Asymptotic equivalence, statistical convergence, φ-sequence, ideal convergence, fuzzy number, Orlicz function


Citation

Hazarika, B. & Esi, A. (2015). On asymptotically ideal φ-statistical equivalent sequences of fuzzy real numbers. Journal of Analysis & Number Theory, 3(2), 79–88. https://doi.org/10.18576/jant/030201

Published by: Engineering Journals

Engineering Journals Logo